Keyword : probabilistic encryption


On Probabilistic Scheme for Encryption Using Nonlinear Codes Mapped from 4 Linear Codes
Chunming RONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2248-2250
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
deterministic encryptionprobabilistic encryptionerror-correctingGray mapping4-linear codes
 Summary | Full Text:PDF

The Decision Diffie-Hellman Assumption and the Quadratic Residuosity Assumption
Taiichi SAITO Takeshi KOSHIBA Akihiro YAMAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/01/01
Vol. E84-A  No. 1 ; pp. 165-171
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
decision Diffie-Hellman assumptionquadratic residuosity assumptionprobabilistic encryptionbit commitmentall-or-nothing disclosure of secrets
 Summary | Full Text:PDF

Reshufflable and Laziness Tolerant Mental Card Game Protocol
Kaoru KUROSAWA Yutaka KATAYAMA Wakaha OGATA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/01/25
Vol. E80-A  No. 1 ; pp. 72-78
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
mental pokerzero knowledgemultiparty protocolprobabilistic encryptionlaziness tolerant
 Summary | Full Text:PDF